RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1999, Number 9, Pages 16–25 (Mi ivm653)  

This article is cited in 2 scientific papers (total in 2 papers)

Intermediate integrals of the Monge–Ampère equations

L. V. Zilbergleit

Moscow Institute of Municipal Economy and Construction

Full text: PDF file (239 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1999, 43:9, 13–22

Bibliographic databases:
UDC: 514.763
Received: 03.06.1997

Citation: L. V. Zilbergleit, “Intermediate integrals of the Monge–Ampère equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, no. 9, 16–25; Russian Math. (Iz. VUZ), 43:9 (1999), 13–22

Citation in format AMSBIB
\Bibitem{Zil99}
\by L.~V.~Zilbergleit
\paper Intermediate integrals of the Monge--Amp\`ere equations
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1999
\issue 9
\pages 16--25
\mathnet{http://mi.mathnet.ru/ivm653}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1746628}
\zmath{https://zbmath.org/?q=an:0990.58004}
\elib{http://elibrary.ru/item.asp?id=9084968}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1999
\vol 43
\issue 9
\pages 13--22


Linking options:
  • http://mi.mathnet.ru/eng/ivm653
  • http://mi.mathnet.ru/eng/ivm/y1999/i9/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alonso-Blanco R.J., “The equations determining intermediate integrals for Monge-Ampere PDE”, Proc Amer Math Soc, 132:8 (2004), 2357–2360  crossref  mathscinet  zmath  isi
    2. Clelland J., Kossowski M., Wilkens G.R., “Second-Order Type-Changing Evolution Equations with First-Order Intermediate Equations”, J. Differ. Equ., 244:2 (2008), 242–273  crossref  mathscinet  zmath  adsnasa  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:145
    Full text:56
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020